# SDR UIEA2014021100052

- Difficulty date: February 11, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 73,349 hours, 13,951 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE, DOOR FWD CGO, ON DEPARTURE PASSING 4000 FEET.  PERFORMED DOOR OPERATIONAL CHECK IAW AMM 52-34-00-705-001, ALL OPERATIONS NORMAL.  WARNING SYS CHECKED IAW AMM 52-71-00-715-005, NO DEFECTS NOTED.
